MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043768
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the pre-test, alert leakage".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did provide a video for evaluation.Based on the video, it was observed that bubbles were coming out from the filter, however further investigation could not be conducted to identify the root cause of leak.In the current manufacturing procedure, 100% visual inspection and leak testing is conducted after the assembly process; therefore, any defects would be detected prior to release from the manufacturing facility.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the a vailable information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON HUMID-VENT FILTER COMPACT STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11794508
Report Number8040412-2021-00140
Device Sequence Number19844353
Product Code CAH
UDI-Device Identifier04026704348022
UDI-Public04026704348022
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/28/2025
Device Model NumberIPN043768
Device Catalogue Number19402
Device Lot NumberKMZ20K0224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1